# SDR CALA2018022300770

- Difficulty date: February 23, 2018
- Submitted: February 24, 2018
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 94,355 hours, 27,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5417U11
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT STR LBL 2.9 BETWEEN APPROX BS 1340 AND BS 1445 HAS CORROSION IN MULTIPLE AREAS. REMOVED CORROSION ON AFT CARGO FLOOR SUPPORT STRINGER LBL 2.9 BET STA 1346 AND STA 1445. BLEND OUT FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53 AD1. REMOVED AND REPLACED FLOOR SUPPORT STRINGER AT AFT CARGO LBL 2.9 STA 1342 TO 1486 IAW SRM 51-40-02 PARA 4B PG 2 AND PARA 7D PG 6-7 AND DRAWING 146N53 90 REV D.
